# SDR ASAA0853475

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 4,077 hours, 1,236 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 693732478
- Part serial: D05157
- Condition: Faulted
- Location: Cabin Temp
- Part time: 4,077 hours, 1,236 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT COMES ON WHEN RECALLED GOES OUT WITH MASTER CAUTION RESET HARD FAULT ON ZONE TEMP CONTROLLER NR 1 FOR "SELECTOR FLT DECK" NEED TEMP SELECTOR 4 2160 9 4035.  TRIED RESEATING CONNECTOR, NO HELP.  VERIFIED DISCREPANCY & HARD FAULT ON BITE CK NR 1 CONTROLLER.  REMOVED AND REPLACED TEMP CONTROL MODULE REF MM 21 61 15.  REPAIR CONFIRMED FIXED.
